Complete norm-preserving extensions of holomorphic functions

Jim Agler, Łukasz Kosiński, John E. McCarthy

Research output: Contribution to journalArticlepeer-review

Abstract

We show that for every connected analytic subvariety V there is a pseudoconvex set Ω such that every bounded matrix-valued holomorphic function on V extends isometrically to Ω. We prove that if V is two analytic discs intersecting at one point, if every bounded scalar valued holomorphic function extends isometrically to Ω, then so does every matrix-valued function. In the special case that Ω is the symmetrized bidisc, we show that this cannot be done by finding a linear isometric extension from the functions that vanish at one point.

Original languageEnglish
Pages (from-to)251-263
Number of pages13
JournalIsrael Journal of Mathematics
Volume255
Issue number1
DOIs
StatePublished - Jun 2023

Fingerprint

Dive into the research topics of 'Complete norm-preserving extensions of holomorphic functions'. Together they form a unique fingerprint.

Cite this